# SDR HALA9700237

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1260-1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT FUSELAGE AREA CORRODED BETWEEN 1260 AND 1292 CANTED FRAMES BETWEEN LONGERONS 10R AND 13R.  REMOVED ALL CORROSION AND RESTORED FINISH, FS 1260 L12L CANTED FRAME SUPPORT BAR, LONGERON CAP STIFFENER FS 1260-1275, AND LONGERON 10R FS 1260-1292 REPLACED.  (M)
